# SDR 2004F00283

- Difficulty date: August 13, 2004
- Submitted: September 7, 2004
- Operation: General aviation
- Aircraft: N651CV
- Make and model: Cessna 650
- Aircraft serial: 6500036
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fairing
- Part number: 622126161
- Condition: Departed
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT CENTER WING FAIRING PANEL DEPARTED AIRCRAFT WHILE DESCENDING THROUGH FL13 EN ROUTE FROM SAT-HOU.  NO PASSENGERS ON BOARD.  PILOTS REDUCED SPPED ON DESCENT PRIOR TO LANDING WHEN LOUD NOISE WAS HEARD.  (M)
